# SDR SWAA2016112809946

- Difficulty date: November 4, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 62,495 hours, 36,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A100757
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER LOBE FRAME CORRODED AT BS 907, BETWEEN LBL 3 TO RBL 3, LOWER EDGE.   REMOVED THE  FRAME IAW EA.
